Notre Dame Journal of Formal Logic

Passages between finite and infinite.

Alexander Abian

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 452-456.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888406

Digital Object Identifier
doi:10.1305/ndjfl/1093888406

Mathematical Reviews number (MathSciNet)
MR0479800

Zentralblatt MATH identifier
0305.02067

Subjects
Primary: 00A25

Citation

Abian, Alexander. Passages between finite and infinite. Notre Dame J. Formal Logic 19 (1978), no. 3, 452--456. doi:10.1305/ndjfl/1093888406. https://projecteuclid.org/euclid.ndjfl/1093888406


Export citation